# SDR RAIA201412090001

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N854HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145408
- Aircraft time: 27,600 hours, 21,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE, HANDLE ONLY MOVES 1/3 OF THE WAY.  DURING POST FLIGHT.  MAINTENANCE INSPECTED AND FOUND MAIN CABIN DOOR INTERNAL HANDLE BELLCRANK OUT OF POSITION, REPOSITIONED THE BELL CRANK, OPS CHECK GOOD.
